Reference: Frachtenberg 1920

Frachtenberg, Leo J. 1920. Abnormal Types of Speech in Quileute. International Journal of American Linguistics 1(4). 295–299.

http://www.jstor.org/stable/1263204

@article{frachtenberg1920abnormal,
  author  = {Frachtenberg, Leo J.},
  journal = {International Journal of American Linguistics},
  number  = {4},
  pages   = {295–299},
  title   = {Abnormal Types of Speech in Quileute},
  url     = {http://www.jstor.org/stable/1263204},
  volume  = {1},
  year    = {1920}
}